RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2014, Volume 10, Number 2, Pages 139–148 (Mi nd431)  

This article is cited in 1 scientific paper (total in 1 paper)

Quasiperiodic dynamics of three coupled logistic maps

Irina S. Dementyevaa, Alexander P. Kuznetsovab, Alexey V. Savina, Yuliya V. Sedovab

a Saratov State University, Astrahanskaya 83, Saratov, 410012, Russia
b Kotelnikovs Institute of Radio-Engineering and Electronics of RAS, Saratov Branch, Zelenaya 38, Saratov, 410019 Russia

Abstract: The model of three linear-coupled logistic maps is examined. The structure of parameter plane (coupling valueperiod-doubling parameter) is discussed. We select configuration of coupling and parameters so, that regimes of three-frequency quasiperiodicity become possible. Also we consider bifurcations associated with such states.

Keywords: quasiperiodic oscillations, invariant tori, bifurcations.

Full text: PDF file (1777 kB)
References: PDF file   HTML file
UDC: 517.9
MSC: 37L30,37E99
Received: 26.03.2014
Revised: 31.03.2014

Citation: Irina S. Dementyeva, Alexander P. Kuznetsov, Alexey V. Savin, Yuliya V. Sedova, “Quasiperiodic dynamics of three coupled logistic maps”, Nelin. Dinam., 10:2 (2014), 139–148

Citation in format AMSBIB
\Bibitem{DemKuzSav14}
\by Irina~S.~Dementyeva, Alexander~P.~Kuznetsov, Alexey~V.~Savin, Yuliya~V.~Sedova
\paper Quasiperiodic dynamics of three coupled logistic maps
\jour Nelin. Dinam.
\yr 2014
\vol 10
\issue 2
\pages 139--148
\mathnet{http://mi.mathnet.ru/nd431}


Linking options:
  • http://mi.mathnet.ru/eng/nd431
  • http://mi.mathnet.ru/eng/nd/v10/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Kuznetsov, Yu. V. Sedova, “The simplest map with three-frequency quasi-periodicity and quasi-periodic bifurcations”, Int. J. Bifurcation Chaos, 26:8 (2016), 1630019  crossref  isi
  • Number of views:
    This page:214
    Full text:56
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020